advertisement
Question
Posted by: Dee | 2020/06/08

Swollen tongue

my tongue tends to swell at times and sometimes lasts for weeks. This is very awkward and worrying particularly at night. What could be the cause?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2020/06/13

Hi Dee

This could be an allergic reaction to something that you ingest, or that your tongue comes into contact with. Some anti-hypertensive medications can cause your tongue to swell as well, so if you are on anti-hypertensive medication, or any other chronic medication for that matter, I would suggest that you investigate if this could not be the cause of your tongue swelling. Good luck and I hope that you feel better soon. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement